# SDR DALA2021091505503

- Difficulty date: September 10, 2021
- Submitted: September 15, 2021
- Operation: Air carrier
- Aircraft: N127DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50046
- Aircraft time: 4,258 hours, 1,949 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radome
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RADOME REPAIR PER ERA 588183-14. RADOME SKIN/CORE REPAIRED PER ERA 588183-14. REPETITIVE INSPECTION PER ERA 588183-14 SECTION II REQUIRED EVERY 850 HRS UNTIL ACCOMPLISHMENT OF PERMANENT REPAIR PER SECTION III AT 8500 HRS. ASSOCIATED ER/A 14-588183 ADDED. (LP# 1638330)
